MathSciNet Relay Station
MathSciNet bibliographic data
MR474149 (57 #13799) 53C40
Reilly, Robert C. Applications of the Hessian operator in a Riemannian manifold. Indiana Univ. Math. J. 26 (1977), no. 3, 459–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement